# SDR ASAA2017102322412

- Difficulty date: October 23, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB CORRODED BS 1015, RBL 40.  ACFT GROUNDED. REMOVED CORROSION,  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE WEB IAW SRM 53-70-15, 51-40-02, 51-40-05, AND DWG 147A5700.
